# SDR DALA2016122810102

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE CRACKED AT LOWER END OF BS 1485 FRAME RT SIDE NEAR STAIR ACTUATING CYLINDER.  REPAIRED IAW ER/A 553772-14.
